# SDR C2XA01TY036

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524095003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE FITTING FOR STRINGER 36 WAS FOUND TO BE GOUGED AT THE UPPER AFT EDGE OF THE PASSENGER DOOR CUTOUT.  MAINTENANCE REPAIRED THE FITTING IAW EMB GST-0723/01, AND EMB-145 CPM 51-21-03, 04, 06.  THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
